Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Does thyroxine cause difficulty in breathing ?

Hi doctor , I have got thyroid and taking 50mg thyroxin and now recently my cholesterol ( total cholesterol was 266 and LDL was 161 ) so I am also taking atrosave d20. I just feel as if some kind of air is coming out of my chest as like I am yawning. But in this cAse it comes out from the left side along withsome unusual feeling in the throat ..this leaves me in a scared state for a while...can u please suggest if it is just an anxiety or some serious. I also feel some kind of dizzyness and some slight pain at the back of my head while driving...and also my eyes are stressed and red most of the time even when not working
Asked On : Sun, 24 Jul 2011
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, do not worry in case of hypothyroidism such type of symptoms occure due togastritis n defiencincy of vitamins. so discuss it with your doc n start treatment of gastritis n take tab of multivitamin.
Dr aseem 9982583020
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor